Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1537-3.pdf217 kBAdobe PDFView/Open
Title: Biaccessibility in unicritical Julia sets(Complex Dynamics and its Related Topics)
Authors: Imada, Mitsuhiko
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 37
End page: 39
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.